English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dodecagonal tilings as maximal cluster coverings

MPS-Authors
/persons/resource/persons75794

Lück,  R.
Former Dept. Microstructure Interfaces, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gähler, F., Lück, R., Ben-Abraham, S. I., & Gummelt, P. (2001). Dodecagonal tilings as maximal cluster coverings. Ferroelectrics, 250(1-4), 335-338.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-3611-C
Abstract
There is no abstract available